I've been on birth control for about 4 months. One night my boyfriend ejaculated in me 3 days before my last active pill. I took 2 active pills after that night but on my last active pill it fell on the ground and I couldn't find it so I had to start my period pills a day early. Could I be pregnant? Usually while taking birth control my period is about 3 days delayed.
No you're not pregnant. Just be more careful so you don't drop your pills. When you miss a pill, it increases your chance of pregnancy by a tiny bit, but not enough to make allot of difference. It was 3 days after you had sex. You can get your period any time while you're on the inactive pills.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jul 2014 • 1 answer
Posted 17 Jan 2015 • 3 answers
Posted 15 Feb 2015 • 1 answer
Posted 19 Feb 2015 • 2 answers
Posted 16 Mar 2015 • 1 answer